# SDR DHL2004745524

- Difficulty date: July 6, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, LT FUSE HAS DENTS FWD BS 620 ABOVE STR 27L.  DAMAGED AREA OUT OF LIMITS IAW B727 SRM53-30-1 FIG 1.  CUT OUT DAMAGED AREA 14.125 X 4.75 INCH AND FABBED FILLER FROM 2024 T3 .050 PO 9001118 DIM 14.125 X 1.125 INCH AND DOUBLER FROM 2024 T3 .063 PO 900920 DIM 22.125 X 10.875 INCH IAW B727 SRM 53-30-3 FIG 3.  PARTS TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED DOUBLER AND FILLER IAW B727 SRM 51-30-2.
